# SDR WRNA200600034

- Difficulty date: August 10, 2006
- Submitted: August 14, 2006
- Operation: Air carrier
- Aircraft: N506TA
- Make and model: Airbus A300 B4-203
- Aircraft serial: 207
- Aircraft time: 48,945 hours, 19,999 cycles
- Engine: Ge CF650C2
- Engine time: 32,988 hours, 13,498 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF650C2
- Part serial: 528355
- Condition: Making Metal
- Location: Nr 1
- Part time: 32,988 hours, 13,498 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE STALLED 3 TO 4 TIMES, EGT 909 C.  REDUCED POWER TO IDLE AND RETURNED TO FIELD FOR SAFE LANDING.  POST FLIGHT INSPECTION FOUND METAL IN TAIL PIPE, ENGINE WAS REPLACED IAW 71-00-00 AND AIRCRAFT RETURNED TO SERVICE.
